| Model Number |
M00513730 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex esophageal distal covered stent was to be implanted to treat esophageal cancer during a stent placement procedure performed on (b)(6) 2023.During the procedure, the stent was unable to unfold.The device was removed and the procedure was completed with another ultraflex esophageal stent.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.